Polynomial solutions to parametrized families of Thue equations and inequalities

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationCanadian Number Theory Association IX Meeting
Publisher.
Pages39-39
Publication statusPublished - 2006

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Fuchs, C. J. (2006). Polynomial solutions to parametrized families of Thue equations and inequalities. In Canadian Number Theory Association IX Meeting (pp. 39-39). ..